MAUDE Adverse Event Report: AMO Puerto Rico Mfg. Inc. SENSAR IOL; Intraocular Lens

AMO Puerto Rico Mfg. Inc. SENSAR IOL; Intraocular Lens
Model Number AR40e
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the non-preloaded monofocal intraocular lens (iol) was implanted in the patient's operative eye; however, following implantation, it was noted that the lens had a broken haptic.An ar40 12.0d lens was ordered, and a lens exchange was planned.Through follow up we learned that the lens was explanted on (b)(6) 2026.However, the surgeon decided to postpone implantation of a replacement lens, as the eye was not in a suitable condition to receive a new iol at that time.No additional information was provided.
 
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section e1 - telephone number: (b)(6).Device evaluation: visual inspection of the complaint device reveal that the lens was received coated in an unknown liquid.The lens was cleaned revealing the lens was damaged; both haptics were also observed to be damaged.The complaint issue "haptic damaged" was identified during product evaluation.However, based on the complaint investigation results, the complaint issue and other observations made during product evaluation could not be confirmed to be related to the manufacturing or design process.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed that no other complaints were received for this po.Conclusion: based on the investigation, no malfunction or product deficiency was identified.Section h6- health effect - impact code: 2199 - this code is used to capture incomplete treatment.Section h6- health effect - clinical code 4581 - this code is used to capture incomplete treatment.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
AMO Puerto Rico Mfg. Inc.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50211697
Report Number3012236936-2026-000213
Device Sequence Number15954776
Product Code HQL
UDI-Device Identifier05050474501935
UDI-Public(01)05050474501935(17)290425
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40e
Device Catalogue NumberAR40E00110
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown